# SDR CA960924023

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Scissors Bolt
- Part number: AN17532
- Condition: Bent
- Location: Nose Scissors
- Component: Piper, 4531800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH BOLTS SECURING THE NOSE SCISSORS TO THE GEAR WERE FOUND BENT. SUBMITTER BELIEVES SHEAR FORCES CAUSED THE BOLT TO DEFORM. DETAILED INSPECTION OF CASTINGS REVEALED NO FURTHER DEFECTS.
